MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M300 HD; POWER WHEELCHAIR

PERMOBIL INC. PERMOBIL M300 HD; POWER WHEELCHAIR
Model Number M300 HD
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dealer reported while the end-user was operating the device out-of-doors, the circuit breaker reportedly tripped causing the device to suddenly stop.It was reported this sudden stoppage caused the end-user to lose positioning in the seating and fall forward, out of the seating to the ground.Reports indicate the end-user was taken to the local hospital but information as to if any serious injury was sustained, or extent of injury is not being provided to permobil.Permobil representative picked up the device from the dealer and inspected its functionality.During testing of the device, permobil was able to recreate the anomaly when driving the device off a curb and driving over rough, uneven terrain.Further inspection shown the rear shroud cover was not properly seated and when flexing the suspension, the rear shroud cover would shift, hitting the circuit breaker switch.It was also noted the rear caster would contact and shift the cover during directional changes.Once shroud coverings were reseated to the proper position, further operational testing was performed over same environmental conditions with no further issues.Permobil is unable to reach a determination as to how the covering became improperly positioned without speculation.The dhr was reviewed, and device was found to have met specification prior to distribution.
 
Event or Problem Description
Reports while end-user was driving the device out-of-doors, the circuit breaker allegedly tripped causing the end-user to fall out of the seating to the ground where they were subsequently taken to the hospital.

Brand Name
PERMOBIL M300 HD
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke dr.
lebanon TN 37090
MDR Report Key12417692
Report Number1221084-2021-00030
Device Sequence Number4377949
Product Code ITI
UDI-Device Identifier17330818123401
UDI-Public17330818123401
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM300 HD
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight136